Multiplicative character sums with twice-differentiable functions

William D. Banks, Igor E. Shparlinski

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

For a nontrivial multiplicative character X modulo p, we bound character sums taken on the integer parts of a real-valued, twice-differentiable function f whose second derivative decays at an appropriate rate. For the special case that f(x) = xη with some positive real number η, our bounds extend recent results of several authors.

Original languageEnglish
Pages (from-to)401-411
Number of pages11
JournalQuarterly Journal of Mathematics
Volume60
Issue number4
DOIs
Publication statusPublished - Dec 2009

Fingerprint Dive into the research topics of 'Multiplicative character sums with twice-differentiable functions'. Together they form a unique fingerprint.

Cite this